Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight Gain? Not with Seroquel/rectify statem

Posted by denise on April 24, 1999, at 22:18:22

In reply to Re: Weight Gain? Not with Seroquel/rectify statem , posted by denise on April 24, 1999, at 22:08:18

> > From too much difficult experience with all those "old mood stablizers", I have absolutely NOTHING good to say about any of them!!! All that I can say about Depakote would not be proper or lady-like to mention here.
> > > > Mind over Madness,
> > > > Nancy
> > I have been on two different antimanics that are also capable of controlling psychotic features. The first drug, is only available through participation in a drug trial. It's name, Ziprasidone. Ziprasidone was developed by Pfizer. It was the first drug that successfully controled the ultra-rapid-cycling and those horrible, painful mixed-states. Furthermore, I began losing the wieght I'd gained while taking Lithium(#@$&%**@) and
> > > Depakote (**&*%$#@#^#)! But, there's another drug
> > > that I'm familiar with. It's also, one of the least likely weight producing antimanics.
> > > I hope that this was much more helpful than my last comment,
> > > Nancy
> >
> >
> > To rectify my comment about weight gain and doses higher than 150mg, I have experienced weight increase. This was despite regular exercise and low carb, low fat diet. It was the same diet that I've used while at 10% body fat and 110Lbs at 5'4" height.
> >
> > Furthermore, I've recently taken Topomax and have been magically losing weight.
> >
> > Sorry, if I led anyone astray with my comment on Seroquel not inducing weight gain. N

I am very concerned after reading about eight gain and Depakote. I have many major issues around food (it seems for my entire life...) I was hospitalized three years ago for severe depression and have been diagnost with Bi-Polar II. It has been a slow process to accept this, as well as taking medication. I have gone through a difficult time the past 8 months with relationship issues and lost weight due to the stress but am noticing I still don't eat much but have put on a few pounds...even a little is so frightening for me...I take 500 mg. of Depakote a day as well as 100 mg. of Lamictal. I really am considering stopping because I still have severe mood swings...I have been on other medications and nothing last for very long...I guess my question is how do you wean off Depakote? What can I expect? ( I will ask my Dr. but wanted first hand experience from anyone who has gone through this)
I just want allthis shit out of my system...Ooops! I didn't mean tolet that come out so angry but I am...




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:denise thread:1271